# SDR CALA2016033100202

- Difficulty date: March 30, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 68,165 hours, 14,881 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 950303
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM BS 720, RBL 35 - 60 HAS LIGHT CORROSION.  R & R STRAP AT CABIN FLOORBEAM BS 720, RBL 62" TO LBL 62".  FABRICATED STRAP, MAT USED 7075 T6 .071 DIM 124X2 PO 1388885.  TREATED, PRIMED & INSTALLED IAW SRM 51-4 0-02, DWG 95-030 DETAIL A, 51-20-01 & 51-40-05.  REMOVED CORROSION IAW SRM 51-10-02, 53-00-51 & 51-00-10.
